# SDR 06FDEA0801

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 3 SLAT TELESCOPIC ANTI-ICE LEADING EDGE SPRING DOOR CUTOUT AREA UPPER CORNER WITH APPROXIMATELY ONE (1) INCH CRACKED.  COMPLIED WITH FEDEX EA 1-5740-94606.
